About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [6 citations: 6 articles]

Articles published in Journal of Calculus of Variations have been cited 6 times. The following is a list of the 6 articles that have cited the articles published in Journal of Calculus of Variations.

  • Tuncer Acar, Lakshmi Narayan Mishra, and Vishnu Narayan Mishra, “Simultaneous Approximation for Generalized Srivastava-Gupta Operators,” Journal of Function Spaces, vol. 2015, pp. 1–11, 2015. View at Publisher · View at Google Scholar
  • Vishnu Narayan Mishra, and Prashantkumar Patel, “On generalized integral Bernstein operators based on q-integers,” Applied Mathematics And Computation, vol. 242, pp. 931–944, 2014. View at Publisher · View at Google Scholar
  • Shamshad Husain, Sanjeev Gupta, and Huma Sahper, “Algorithm for Solving a New System of Generalized Nonlinear Quasi-Variational-Like Inclusions in Hilbert Spaces,” Chinese Journal of Mathematics, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Prashantkumar Patel, and Vishnu Narayan Mishra, “Rate of Convergence of Modified Baskakov-Durrmeyer Type Operators for Functions of Bounded Variation,” Journal of Difference Equations, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Vishnu Narayan Mishra, and Prashantkumar Patel, “Some Approximation Properties of Modified Jain-Beta Operators,” Journal of Calculus of Variations, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Shamshad Husain, and Sanjeev Gupta, “-Mixed Cocoercive Operators with an Application for Solving Variational Inclusions in Hilbert Spaces,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–13, 2013. View at Publisher · View at Google Scholar